# SDR CALA0300458

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- Aircraft time: 54,600 hours, 28,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354418
- Part serial: 0496
- Condition: Unserviceable
- Location: L2 Door
- Part time: 47,930 hours, 24,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-2 DOOR EMERGENCY SLIDE PRESSURE LOW.  THE EMERGENCY ESCAPE SLIDE WAS REMOVED AND REPLACED IAW MM 25-61-35.
